# SDR UALA2011121206781

- Difficulty date: December 11, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 69,309 hours, 26,069 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON NR 1 ENGINE FUEL CONTROL UNIT, DRAINED FUEL FROM PUMP FILTER HOUSING.  RE-INSTALLED FUEL FILTER COVER RETAINING BOLT IAW AMM AND SAFETY.
